Translator Disclaimer
2013 LINEAR MULTIFRACTIONAL STOCHASTIC VOLTERRA INTEGRO-DIFFERENTIAL EQUATIONS
Tien Dung Nguyen
Taiwanese J. Math. 17(1): 333-350 (2013). DOI: 10.11650/tjm.17.2013.1728

Abstract

In this paper we prove the variation of parameters formula for linear Volterra integro-differential equations driven by multifractional Brownian motion. To do this, an approximate result for the Stratonovich stochastic integral with respect to the multifractional Brownian motion is given. Based on our obtained results we study almost surely exponentially convergence of the solution. Also, the existence and uniqueness of the solution of a multifractional Volterra integro-differential equation with time delay are proved.

Citation

Download Citation

Tien Dung Nguyen. "LINEAR MULTIFRACTIONAL STOCHASTIC VOLTERRA INTEGRO-DIFFERENTIAL EQUATIONS." Taiwanese J. Math. 17 (1) 333 - 350, 2013. https://doi.org/10.11650/tjm.17.2013.1728

Information

Published: 2013
First available in Project Euclid: 10 July 2017

zbMATH: 1339.45006
MathSciNet: MR3028873
Digital Object Identifier: 10.11650/tjm.17.2013.1728

Subjects:
Primary: 45D05, 60G22, 60H07

Rights: Copyright © 2013 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.17 • No. 1 • 2013
Back to Top